# SDR C2XA04IA077

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W198820120
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - FLIGHT 2843, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT AN OVERHEAD BIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AFFECTED LIGHT ASSEMBLY, AND RESECURED WIRE W198-8201-20, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
